Loading...
Please wait, while we are loading the content...
Similar Documents
Blow-up phenomena and global existence for the periodic two-component Dullin-Gottwald-Holm system
| Content Provider | Semantic Scholar |
|---|---|
| Author | Liu, Jingjing Zhang, Dequan |
| Copyright Year | 2012 |
| Abstract | This paper is concerned with blow-up phenomena and global existence for the periodic two-component Dullin-Gottwald-Holm system. We first obtain several blow-up results and the blow-up rate of strong solutions to the system. We then present a global existence result for strong solutions to the system.MSC:35G25, 35L05. |
| Starting Page | 1 |
| Ending Page | 11 |
| Page Count | 11 |
| File Format | PDF HTM / HTML |
| DOI | 10.1186/1687-2770-2013-158 |
| Volume Number | 2013 |
| Alternate Webpage(s) | https://boundaryvalueproblems.springeropen.com/track/pdf/10.1186/1687-2770-2013-158 |
| Alternate Webpage(s) | https://arxiv.org/pdf/1206.4134v1.pdf |
| Alternate Webpage(s) | https://doi.org/10.1186/1687-2770-2013-158 |
| Language | English |
| Access Restriction | Open |
| Content Type | Text |
| Resource Type | Article |